Tohoku Mathematical Journal

A note on Eilenberg-MacLane invariant

Hideo Ando

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 96-104.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244921

Digital Object Identifier
doi:10.2748/tmj/1178244921

Mathematical Reviews number (MathSciNet)
MR0090809

Zentralblatt MATH identifier
0171.44002

Subjects
Primary: 55.0X

Citation

Ando, Hideo. A note on Eilenberg-MacLane invariant. Tohoku Math. J. (2) 9 (1957), no. 1, 96--104. doi:10.2748/tmj/1178244921. https://projecteuclid.org/euclid.tmj/1178244921


Export citation

References